Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 17, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Jun 19, 2010, 6:23 PM CDT for Cloud County, Republic County, Kansas. It was in force for 22 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2010, 6:23 PM CDT (23:23 UTC)
- Expired
- Jun 19, 2010, 6:45 PM CDT
- In force
- 22 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Cloud County, KS, Republic County, KS
The radar
The Grand Island radar (KUEX), 88 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:31 PM CDT | HAIL 0.88 | 4 W Norway, KS | |
| Jun 19, 6:45 PM CDT | HAIL 1.25 | 4 W Norway, KS | |
| Jun 19, 6:46 PM CDT | HAIL 1.75 | 3 W Norway, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 5:05 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4199 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
766
WFUS53 KTOP 192323
TORTOP
KSC029-157-192345-
/O.NEW.KTOP.TO.W.0017.100619T2323Z-100619T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
623 PM CDT SAT JUN 19 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CLOUD COUNTY IN NORTH CENTRAL KANSAS...
SOUTHWESTERN REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 645 PM CDT
* AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 7 MILES NORTHWEST OF JAMESTOWN...OR 18 MILES WEST
OF CONCORDIA...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...
NORWAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3964 9793 3973 9793 3974 9792 3973 9776
3955 9780 3956 9793 3963 9794
TIME...MOT...LOC 2323Z 273DEG 19KT 3964 9796
$$1 follow-up statement
785
WWUS53 KTOP 192333
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
633 PM CDT SAT JUN 19 2010
KSC029-157-192345-
/O.CON.KTOP.TO.W.0017.000000T0000Z-100619T2345Z/
REPUBLIC-CLOUD-
633 PM CDT SAT JUN 19 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN CLOUD AND SOUTHWESTERN REPUBLIC COUNTIES...
AT 631 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A
TORNADO. THIS AREA OF STRONG ROTATION WAS LOCATED 6 MILES NORTHWEST
OF JAMESTOWN...OR 16 MILES WEST OF CONCORDIA...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...SALT LAKE...AND SPORTSMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3963 9794 3964 9793 3971 9793 3970 9777
3956 9780 3956 9793 3961 9794
TIME...MOT...LOC 2333Z 272DEG 14KT 3964 9794
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:43 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 19, 3:43 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 343 PM CDT SAT JUN 19 2010 .DISCUSSION... LATEST MESO ANALYSIS HAD A FRONTAL BOUNDARY FROM A LOW IN SOUTHWEST KANSAS NORTHEAST INTO SOUTHERN NEBRASKA. ATMOSPHERE IN NORTHEAST KANSAS REMAINS FAIRLY STABLE AFTER BEING WORKED OVER BY EARLIER MCS BUT WAS RECOVERING ACROSS NORTH CENTRAL AND CENTRAL KANSAS. AS LOW LEVEL JET INCREASES THIS EVENING EXPECT TO SEE CONVECTION DEVELOP NORTH OF THE FRONT IN NORTH CENTRAL KANSAS INTO SOUTHEAST NEBRASKA. ALSO COULD SEE SOME CONVECTION DEVELOP IN THE SOUTHERN CWA IN PROXIMITY OF THE OUTFLOW BOUNDARY EARLY THIS EVENING. AIR MASS IS CAPPED ATTM IN NORTH CENTRAL KANSAS BUT AREA OF STRONGEST CONVERGENCE IS ALSO LOCATED FROM NORTH CENTRAL KANSAS NORTHEAST ALONG THE WARM FRONT IN SOUTHEAST NEBRASKA. HAVE MAINTAINED HIGHEST POPS NEAR THE NEBRASKA BORDER WITH LOWEST POPS IN THE FAR SOUTH. ON SUNDAY COULD SEE SOME MORNING CONVECTION BUT STRONG CAP BUILDS NORTHEAST ACROSS THE CWA WITH MODELS CONSISTENT IN KEEPING CONVECTION TO THE NORTHEAST ACROSS NEBRASKA AND IOWA. LEFT SMALL CHANCES NEAR THE NEBRASKA BORDER SUNDAY NIGHT WITH MCS DEVELOPMENT ON THE SOUTH END OF THE WESTERLIES WHICH MAY CLIP PART OF THE CWA NEAR THE NEBRASKA BORDER. ANOTHER CONCERN WILL BE VERY WARM TEMPERATURES THE NEXT SEVERAL DAYS WITH HIGH HUMIDITY LEVELS. NOCTURNAL AND MORNING MCS/S MAY COMPLICATE HIGHS NEAR THE NEBRASKA BORDER BUT AREAS ACROSS EAST CENTRAL INTO CENTRAL KANSAS ARE LIKELY TO SEE HEAT INDICES NEAR 100 FOR THE NEXT FEW DAYS. FOR THE PERIOD MONDAY THROUGH WEDNESDAY THE UPPER PATTER WILL REMAIN VIRTUALLY UNCHANGED WITH THE NORTHERN CWA NEAR THE SOUTHERN BRANCH OF THE WESTERLIES...KEEPING THE HIGHEST PROBABILITIES ALONG AND NORTH OF INTERSTATE 70. MAINLY EXPECTING NOCTURNAL AND MORNING THUNDERSTORMS THROUGH MUCH OF THE PERIOD. NEAR THE END OF THE WEEK FROM THURSDAY AND FRIDAY RIDGE BUILD NORTHWARD AND SHOVES THE WESTERLIES NORTHWARD KEEPING THE CWA IN A DRY PATTERN. HIGHS REMAIN IN THE 90S WITH LOWS IN THE UPPER 60S TO MID 70S. 53 && .AVIATION... ATMOSPHERE RECOVERING ACROSS THE AREA. MODELS FOCUS CONVECTION NORTH OF THE TAF SITES THIS EVENING WITH CONVECTION MOVING BACK IN PERHAPS LATER TONIGHT. GIVEN UNCERTAINTY WILL LEAVE TSRA OUT OF THE TAFS...BUT MENTION SOME CB FOR NOW. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 19, 4:50 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 450 PM CDT SAT JUN 19 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-202200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 450 PM CDT SAT JUN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP OVER NORTH CENTRAL KANSAS THIS AFTERNOON AND MOVE EAST AS THE EVENING PROGRESSES. THESE STORMS WILL QUICKLY BECOME SEVERE WITH VERY LARGE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS UP TO 80 MPH POSSIBLE WITH THE STRONGER STORMS. IN ADDITION...THERE IS A POSSIBILITY OF ISOLATED TORNADOES...PARTICULARLY OVER NORTHERN KANSAS. BY LATE EVENING AND OVERNIGHT...A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST ACROSS THE REGION. WHILE THE TRACK OF THIS THUNDERSTORM ACTIVITY IS UNCERTAIN IT WILL HAVE THE POTENTIAL TO BRING ANOTHER ROUND OF VERY STRONG WINDS AND HAIL TO THE AREA. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AREAS NORTH OF INTERSTATE 70 WILL SEE CONTINUED THUNDERSTORM CHANCES SUNDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... THERE IS A GOOD CHANCE THAT SPOTTERS WILL BE NEEDED THIS EVENING AND TONIGHT...PARTICULARLY THIS EVENING OVER NORTH CENTRAL AND PARTS OF NORTHEAST KANSAS.
In the hours before
Local storm report, Jun 19, 1:22 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
122 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG JAMESTOWN 39.60N 97.86W
06/19/2010 CLOUD KS CO-OP OBSERVER
3 FOOT DIAMETER HACKBERRY TREE BLOWN ONTO HOUSE. TIME
ESTIMATED BASED ON RADAR.
0807 AM TSTM WND GST 4 E NORWAY 39.70N 97.70W
06/19/2010 M64.00 MPH REPUBLIC KS TRAINED SPOTTER
0812 AM HAIL 3 S COURTLAND 39.74N 97.89W
06/19/2010 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
0812 AM HAIL 6 SSE COURTLAND 39.70N 97.85W
06/19/2010 M2.00 INCH REPUBLIC KS TRAINED SPOTTER
2.2 INCH HAIL MEASURED
0813 AM HAIL COURTLAND 39.78N 97.89W
06/19/2010 E0.75 INCH REPUBLIC KS TRAINED SPOTTER
0814 AM HAIL 4 W NORWAY 39.70N 97.85W
06/19/2010 E1.25 INCH REPUBLIC KS TRAINED SPOTTER
0815 AM HAIL 1 W CONCORDIA 39.57N 97.68W
06/19/2010 E1.25 INCH CLOUD KS CO-OP OBSERVER
POWER OUTAGES ALSO REPORTED.
0822 AM TSTM WND GST 1 S CONCORDIA 39.56N 97.66W
06/19/2010 M70.00 MPH CLOUD KS ASOS
0826 AM TSTM WND DMG 5 SSE CONCORDIA 39.51N 97.63W
06/19/2010 CLOUD KS TRAINED SPOTTER
NUMEROUS TREE LIMBS DOWN UP TO 3 INCHES IN DIAMETER.
0827 AM HAIL 4 NE JAMESTOWN 39.64N 97.81W
06/19/2010 M2.00 INCH CLOUD KS TRAINED SPOTTER
HAIL MEASURED UP TO 2.25 INCHES.
0827 AM TSTM WND GST 1 S CONCORDIA 39.56N 97.66W
06/19/2010 M75.00 MPH CLOUD KS ASOS
CORRECTED TIME OF REPORT
0829 AM TSTM WND GST CONCORDIA 39.57N 97.66W
06/19/2010 M74.00 MPH CLOUD KS MESONET
0830 AM TSTM WND DMG CONCORDIA 39.57N 97.66W
06/19/2010 CLOUD KS LAW ENFORCEMENT
MULTIPLE LARGE TREES UPROOTED ONTO STREETS MAKING THEM
IMPASSABLE. ONE TREE FELL ONTO A HOUSE AND SUSTAINED
DAMAGE. MUTIPLE POWER LINES DOWN AND METERS PULLED OUT
FROM HOUSES.
0843 AM TSTM WND DMG AGENDA 39.71N 97.43W
06/19/2010 REPUBLIC KS CO-OP OBSERVER
POWER LINES DOWN. NUMEROUS LARGE TREES DOWN. TIME
ESTIMATED BASED ON RADAR.
0852 AM TSTM WND GST 8 NW IDANA 39.44N 97.35W
06/19/2010 E65.00 MPH CLAY KS TRAINED SPOTTER
5 INCH DIAMETER TREE LIMBS DOWN
0909 AM TSTM WND DMG 6 N CLIFTON 39.65N 97.28W
06/19/2010 WASHINGTON KS PUBLIC
6 INCH DIAMETER LIMBS DOWN
0925 AM TSTM WND GST 8 S BARNES 39.60N 96.88W
06/19/2010 E70.00 MPH WASHINGTON KS TRAINED SPOTTER
0928 AM TSTM WND GST 2 WNW LINN 39.70N 97.12W
06/19/2010 E60.00 MPH WASHINGTON KS TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL ALSO REPORTED.
0931 AM TSTM WND DMG BARNES 39.71N 96.87W
06/19/2010 WASHINGTON KS TRAINED SPOTTER
POWER OUT IN TOWN. NUMEROUS TREES DOWN...SOME SPLIT AND
SOME UPROOTED. TIME ESTIMATED BASED ON RADAR.
0935 AM HAIL 2 SW CLAY CENTER 39.36N 97.15W
06/19/2010 E0.88 INCH CLAY KS TRAINED SPOTTER
0935 AM TSTM WND GST 10 NW RANDOLPH 39.55N 96.88W
06/19/2010 E60.00 MPH RILEY KS CO-OP OBSERVER
0940 AM NON-TSTM WND DMG 1 W RANDOLPH 39.43N 96.78W
06/19/2010 RILEY KS EMERGENCY MNGR
TREES DOWN AND BLOCKING THE GREEN-RANDOLPH ROAD.
0940 AM TSTM WND DMG WATERVILLE 39.69N 96.75W
06/19/2010 MARSHALL KS EMERGENCY MNGR
LARGE TREES DOWN IN TOWN. BUILDINGS AND HOMES DAMAGED.
TIME ESTIMATED.
0945 AM HAIL WATERVILLE 39.69N 96.75W
06/19/2010 E1.00 INCH MARSHALL KS EMERGENCY MNGR
0945 AM TSTM WND GST WATERVILLE 39.69N 96.75W
06/19/2010 E80.00 MPH MARSHALL KS EMERGENCY MNGR
0945 AM TSTM WND DMG SSW WATERVILLE 39.69N 96.75W
06/19/2010 MARSHALL KS TRAINED SPOTTER
LARGE TREES WERE UPROOTED AND POWER IS OUT ACROSS THE
TOWN.
0948 AM TSTM WND GST 7 SSE BLUE RAPIDS 39.59N 96.62W
06/19/2010 E80.00 MPH MARSHALL KS TRAINED SPOTTER
WINDOW BLOWN OUT AND TREE LIMBS TO 8 INCHES IN DIAMETER
DOWN.
0950 AM TSTM WND DMG BLUE RAPIDS 39.68N 96.66W
06/19/2010 MARSHALL KS EMERGENCY MNGR
DAMAGE TO BUILDINGS AND HOMES. LARGE TREES DOWN. TIME
ESTIMATED.
0958 AM TSTM WND GST 2 SE WESTMORELAND 39.37N 96.39W
06/19/2010 E60.00 MPH POTTAWATOMIE KS TRAINED SPOTTER
3-4 INCH TREE LIMBS DOWN
1001 AM TSTM WND DMG MANHATTAN 39.18N 96.57W
06/19/2010 RILEY KS PUBLIC
SHINGLES BLOWN OFF ROOF. POWER OUTAGES AND ESTIMATED 60
MPH WIND GUSTS.
1003 AM TSTM WND GST 5 N MANHATTAN 39.26N 96.57W
06/19/2010 E65.00 MPH POTTAWATOMIE KS EMERGENCY MNGR
NEAR TUTTLE CREEK DAM.
1005 AM TSTM WND DMG BLUE RAPIDS 39.68N 96.66W
06/19/2010 MARSHALL KS PUBLIC
THREE TO FOUR INCH TREE LIMBS SNAPPED.
1008 AM TSTM WND DMG 8 S BARNES 39.60N 96.88W
06/19/2010 WASHINGTON KS TRAINED SPOTTER
EIGHTEEN INCH DIAMETER TREE LIMB SNAPPED.
1013 AM TSTM WND DMG VERMILLION 39.72N 96.27W
06/19/2010 MARSHALL KS EMERGENCY MNGR
PORTION OF THE ROOF ON SCHOOL BUILDING BLOWN OFF. TIME
ESTIMATED BASED ON RADAR.
1015 AM TSTM WND GST 2 W CORNING 39.66N 96.06W
06/19/2010 E80.00 MPH NEMAHA KS TRAINED SPOTTER
1015 AM TSTM WND DMG 10 NW RANDOLPH 39.53N 96.89W
06/19/2010 RILEY KS PUBLIC
8-10 INCH TREE LIMBS DOWN WITH ESTIMATED 70 MPH WINDS.
POWER OUTAGES ALSO REPORTED.
1017 AM TSTM WND GST 2 SSE TUTTLE CREEK LAKE 39.28N 96.63W
06/19/2010 E60.00 MPH RILEY KS TRAINED SPOTTER
DIME HAIL ALSO REPORTED.
1019 AM TSTM WND DMG 4 S CENTRALIA 39.67N 96.13W
06/19/2010 NEMAHA KS TRAINED SPOTTER
LARGE SILO BLOWN OVER. NUMEROUS TREES DOWN. TIME
ESTIMATED BASED ON RADAR.
1022 AM TSTM WND GST 7 NNW HAVENSVILLE 39.60N 96.15W
06/19/2010 E70.00 MPH NEMAHA KS TRAINED SPOTTER
1023 AM TSTM WND DMG AXTELL 39.87N 96.26W
06/19/2010 MARSHALL KS PUBLIC
1.5 FOOT DIAMETER TREE BRANCH SNAPPED OFF TREE
1026 AM TSTM WND DMG ONAGA 39.49N 96.17W
06/19/2010 POTTAWATOMIE KS PUBLIC
THREE INCH TREE LIMBS DOWN
1028 AM TSTM WND GST CENTRALIA 39.73N 96.13W
06/19/2010 E70.00 MPH NEMAHA KS TRAINED SPOTTER
1028 AM TSTM WND GST 2 W CORNING 39.66N 96.06W
06/19/2010 E60.00 MPH NEMAHA KS TRAINED SPOTTER
1029 AM TSTM WND GST BAILEYVILLE 39.84N 96.18W
06/19/2010 M60.00 MPH NEMAHA KS PUBLIC
1030 AM TSTM WND DMG 2 W CORNING 39.66N 96.06W
06/19/2010 NEMAHA KS TRAINED SPOTTER
ON 52ND ROAD, AN IMPLEMENT SHED WAS FLATTENED. RADAR
ESTIMATED TIME.
1030 AM TSTM WND DMG 2 W CORNING 39.66N 96.06W
06/19/2010 NEMAHA KS TRAINED SPOTTER
ONE MILE EAST OF HIGHWAY 63 ON 96TH ROAD, TWO BARNS WERE
DESTROYED. THIS IS APPROXIMATELY 5 MILES NORTH OF
CORNING. RADAR ESTIMATED TIME.
1034 AM TSTM WND GST BAILEYVILLE 39.84N 96.18W
06/19/2010 E60.00 MPH NEMAHA KS PUBLIC
SHINGLES BLOWN OFF HOUSE AT THE JUNCTION US HIGHWAY 36
AND HIGHWAY K187.
1037 AM TSTM WND DMG 2 W CORNING 39.66N 96.06W
06/19/2010 NEMAHA KS TRAINED SPOTTER
5 INCH TREE LIMBS SNAPPED. SHINGLES BLOWN OF ROOFS AND
POWER OUTAGES REPORTED.
1039 AM TSTM WND GST 2 W CORNING 39.66N 96.06W
06/19/2010 E80.00 MPH NEMAHA KS TRAINED SPOTTER
1042 AM TSTM WND GST 1 SSE WETMORE 39.62N 95.81W
06/19/2010 E50.00 MPH NEMAHA KS TRAINED SPOTTER
1045 AM TSTM WND GST 7 S ONEIDA 39.77N 95.94W
06/19/2010 E80.00 MPH NEMAHA KS TRAINED SPOTTER
TOP BLOWN OUT OF CEDAR TREE
1050 AM TSTM WND GST S WHITING 39.59N 95.61W
06/19/2010 E60.00 MPH JACKSON KS TRAINED SPOTTER
1053 AM TSTM WND DMG 2 E DENISON 39.39N 95.59W
06/19/2010 JACKSON KS TRAINED SPOTTER
LARGE TREE DOWN ACROSS HWY 16. TIME ESTIMATED BASED ON
RADAR.
1053 AM TSTM WND GST 4 SW SABETHA 39.86N 95.85W
06/19/2010 E70.00 MPH NEMAHA KS TRAINED SPOTTER
ALSO RECEIVING NICKEL SIZE HAIL
1102 AM TSTM WND DMG SW EVEREST 39.68N 95.43W
06/19/2010 BROWN KS TRAINED SPOTTER
POWER LINES DOWN. TREE DOWN BLOCKING ROAD.
1104 AM TSTM WND GST HIAWATHA 39.85N 95.54W
06/19/2010 E80.00 MPH BROWN KS TRAINED SPOTTER
NUMEROUS TREES DOWN AND POWER OUT IN TOWN. TIME ESTIMATED
BASED ON RADAR.
1105 AM TSTM WND GST 2 E MERIDEN 39.19N 95.53W
06/19/2010 M71.00 MPH JEFFERSON KS MESONET
TIME ESTIMATED
1108 AM TSTM WND DMG ROBINSON 39.82N 95.41W
06/19/2010 BROWN KS BROADCAST MEDIA
NUMEROUS TREES AND POWER LINES DOWN. GRAIN ELEVATOR
HEAVILY DAMAGED.
1115 AM HEAVY RAIN 2 WNW PERRY LAKE 39.18N 95.48W
06/19/2010 M1.82 INCH JEFFERSON KS TRAINED SPOTTER
1116 AM TSTM WND GST 3 SW VALLEY FALLS 39.31N 95.50W
06/19/2010 E50.00 MPH JEFFERSON KS CO-OP OBSERVER
1130 AM TSTM WND DMG PERRY 39.08N 95.39W
06/19/2010 JEFFERSON KS BROADCAST MEDIA
TOP OF A 15 INCH DIAMETER TREE BLOWN DOWN AT INTERSECTION
OF FRONT AND MAIN STREETS. TIME ESTIMATED BASED ON RADAR.
1154 AM HAIL 3 NW MCLOUTH 39.23N 95.25W
06/19/2010 E0.75 INCH JEFFERSON KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 19, 2:41 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
241 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND DMG 4 SW ROBINSON 39.78N 95.45W
06/19/2010 BROWN KS TRAINED SPOTTER
GRAIN BIN SILO BASHED IN BY FORCE OF WIND. TIME
ESTIMATED.
&&
BYRNELocal storm report, Jun 19, 2:56 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
256 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM TSTM WND GST 8 S BARNES 39.60N 96.88W
06/19/2010 E70.00 MPH WASHINGTON KS TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, Jun 19, 3:06 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
306 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND DMG 1 W RANDOLPH 39.43N 96.78W
06/19/2010 RILEY KS EMERGENCY MNGR
TREES DOWN AND BLOCKING THE GREEN-RANDOLPH ROAD.
&&
BARJENBRUCHLocal storm report, Jun 19, 5:23 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
523 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL W COURTLAND 39.78N 97.90W
06/19/2010 M0.75 INCH REPUBLIC KS TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, Jun 19, 6:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
621 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 1 W COURTLAND 39.78N 97.91W
06/19/2010 E1.25 INCH REPUBLIC KS LAW ENFORCEMENT
&&
KCThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:49 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 56 min |
| Jun 19, 8:40 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 50 min |
| Jun 19, 8:56 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 35 min |
| Jun 19, 9:26 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Pottawatomie, Riley, Washington | 64 min |
| Jun 19, 10:04 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Marshall, Nemaha, Pottawatomie, Riley, Shawnee and 1 more | 41 min |
| Jun 19, 10:39 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Jefferson, Nemaha, Shawnee | 66 min |
| Jun 19, 5:14 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 46 min |
| Jun 19, 5:58 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 47 min |
| Jun 19, 6:42 PM CDT | Tornado Warning | TOP | Cloud, Republic | 48 min |
| Jun 19, 6:49 PM CDT | Flash Flood Warning | TOP | Republic | 4 hr |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.